# SDR UPS04M42917

- Difficulty date: June 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT HORIZONTAL STAB NR 23 BARREL NUT HOLE FOUND CORRODED.  BARREL HOLE NR 23 RT,REAMED TO 1.067 INCH IAW EO MD11-5510-19409-G.  S/W SUR FACE FOUND CORROSION BLENDED OUT 0.050 INCH DEEP EXCEEDED LIMIT. FAB AND REP AIR SLEEVE BUSHING C/OUT IAW EO MD11-5510-19409-G.  PR1422B2 SEALANT APPLIED IAW EN-1207-04.REPAIR SLEEVE AND INSTALLED IAW EN1207-04 AND EO MD11- 5510-19409-G AND FOUND REPAIR ACCOMPLISHED WITHIN LIMIT, SATIS.
